# SDR AALA20151116004

- Difficulty date: November 11, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 19,332 hours, 7,434 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN OF LT HORIZONTAL STABILIZER HAS APPROX 4 INCH CRACK AT STABILIZER STATION 147.90.  REPAIRED IAW SRM 55-10-01-R2 NR 11.
